Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having sleeping difficulty, hot flashes. Getting urge to urinate, tingling sensation on vagina. Menopause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi, I have been having difficulty sleeping. I wake up every 2 hours and have to pee and now I have this weird tingling sensation that goes from my vagina to my feet until I pee. I am turning 50 and I have been having hot flashes also. I hope these are signs of menopause.
Posted Mon, 13 May 2013 in Women's Health
Answered by Dr. Sree Gouri SR 19 minutes later
Thanks for the query.

Yes, hot flashes, difficulty in sleeping etc. symptoms can be seen during peri-menopausal age group.
Usually these symptoms occur due to hormonal imbalance. They may possibly subside after few years.
You once consult gynecologist, get examined, check for blood sugar and blood pressure.
After that if you want you can go for Take care.
Above answer was peer-reviewed by
Follow-up: Having sleeping difficulty, hot flashes. Getting urge to urinate, tingling sensation on vagina. Menopause? 29 minutes later
Is the tingling sensation from the vagina to the feet part of the hormonal imbalance also?
Answered by Dr. Sree Gouri SR 14 minutes later

During peri-menopausal phase due to decreased hormonal levels urethral and vaginal mucosa can become dry. And also urinary tract infections are common in this phase.
So you may be getting the tingling sensation due to any of these. You once get examined and go for urine microscopy. That can possibly find out the cause for your problem.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor